# SDR SWAA2021052467502

- Difficulty date: March 31, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 55,058 hours, 36,620 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit Bs 255
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 4 - L.B.L. 14; W.L. 207.54. / REMOVED DAMAGED FLIGHT DECK FLOOR AND REPAIRED AT BS 259- BS 270 LBL 22 - RBL 10 WL 207 PER EA# 1-A53-33179 REV 1. 57449U 14APR21
